An algorithm for the linear complementarity problem with upper and lower bounds

A.J.J. Talman, G. van der Laan

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)151-163
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume62
Issue number1
Publication statusPublished - 1989

Cite this

@article{8a5225e3e7764167a5b1978edbdd8b0f,
title = "An algorithm for the linear complementarity problem with upper and lower bounds",
author = "A.J.J. Talman and {van der Laan}, G.",
note = "Pagination: 13",
year = "1989",
language = "English",
volume = "62",
pages = "151--163",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "1",

}

An algorithm for the linear complementarity problem with upper and lower bounds. / Talman, A.J.J.; van der Laan, G.

In: Journal of Optimization Theory and Applications, Vol. 62, No. 1, 1989, p. 151-163.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An algorithm for the linear complementarity problem with upper and lower bounds

AU - Talman, A.J.J.

AU - van der Laan, G.

N1 - Pagination: 13

PY - 1989

Y1 - 1989

M3 - Article

VL - 62

SP - 151

EP - 163

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 1

ER -